Advertisement

Stochastic Viability and Comparison Theorems for Mixed Stochastic Differential Equations

  • Alexander Melnikov
  • Yuliya Mishura
  • Georgiy Shevchenko
Article

Abstract

For a mixed stochastic differential equation containing both Wiener process and a Hölder continuous process with exponent γ > 1/2, we prove a stochastic viability theorem. As a consequence, we get a result about positivity of solution and a pathwise comparison theorem. An application to option price estimation is given.

Keywords

Mixed stochastic differential equation Pathwise integral Stochastic viability Comparison theorem Long-range dependence fractional Brownian motion Stochastic differential equation with random drift 

AMS 2000 Subject Classifications

60G22 60G15 60H10 26A33 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aubin J-P, Doss H (2003) Characterization of stochastic viability of any nonsmooth set involving its generalized contingent curvature. Stoch Anal Appl 21(5):955–981CrossRefzbMATHMathSciNetGoogle Scholar
  2. Bender C, Sottinen T, Valkeila E (2011) Fractional processes as models in stochastic finance. In: Advanced mathematical methods for finance. Springer, Berlin, pp 75–104CrossRefGoogle Scholar
  3. Cheridito P (2001) Regularizing fractional Brownian motion with a view towards stock price modelling. PhD thesis, Swiss Federal Institute Of Technology, ZurichGoogle Scholar
  4. Ciotir I, Răşcanu A (2009) Viability for differential equations driven by fractional Brownian motion. J Differ Equ 247(5):1505–1528CrossRefzbMATHGoogle Scholar
  5. Cont R (2005) Long range dependence in financial markets. In: Fractals in engineering. Springer, London, pp 159–179CrossRefGoogle Scholar
  6. Cox JC, Ingersoll JE, Ross SA (1985) A theory of the term structure of interest rates. Econometrica 53(2):385–407CrossRefzbMATHMathSciNetGoogle Scholar
  7. Doss H (1977) Liens entre équations différentielles stochastiques et ordinaires. Ann Inst Henri Poincaré, Nouv Sér, Sect B 13:99–125zbMATHMathSciNetGoogle Scholar
  8. Doss H, Lenglart E (1977) Sur le comportement asymptotique des solutions d’équations différentielles stochastiques. C R Acad Sci, Paris, Sér A 284:971–974zbMATHMathSciNetGoogle Scholar
  9. Feyel D, de la Pradelle A (2001) The FBM Itô’s formula through analytic continuation. Electron J Probab 6:1–22CrossRefMathSciNetGoogle Scholar
  10. Filipović D (2000) Invariant manifolds for weak solutions to stochastic equations. Probab Theory Relat Fields 118(3):323–341CrossRefzbMATHGoogle Scholar
  11. Guerra J, Nualart D (2008) Stochastic differential equations driven by fractional Brownian motion and standard Brownian motion. Stoch Anal Appl 26(5):1053–1075CrossRefzbMATHMathSciNetGoogle Scholar
  12. Ikeda N, Watanabe S (1977) A comparison theorem for solutions of stochastic differential equations and its applications. Osaka J Math 14(3):619–633zbMATHMathSciNetGoogle Scholar
  13. Ikeda N, Watanabe S (1989) Stochastic differential equations and diffusion processes. In: North-Holland Mathematical Library, vol 24, 2nd edn. North-Holland, AmsterdamGoogle Scholar
  14. Ioffe M (2010) Probability distribution of Cox–Ingersoll–Ross process. Working paper, Egar Technology, New YorkGoogle Scholar
  15. Jarrow RA, Protter P, Sayit H (2009) No arbitrage without semimartingales. Ann Appl Probab 19(2):596–616CrossRefzbMATHMathSciNetGoogle Scholar
  16. Krasin VY, Melnikov AV (2009) On comparison theorem and its applications to finance. In: Optimality and risk—modern trends in mathematical finance. Springer, Berlin, pp 171–181CrossRefGoogle Scholar
  17. Kubilius K (2002) The existence and uniqueness of the solution of an integral equation driven by a p-semimartingale of special type. Stoch Process Appl 98(2):289–315CrossRefzbMATHMathSciNetGoogle Scholar
  18. Milian A (1995) Stochastic viability and a comparison theorem. Colloq Math 68(2):297–316zbMATHMathSciNetGoogle Scholar
  19. Mishura YS (2008) Stochastic calculus for fractional Brownian motion and related processes. Springer, BerlinCrossRefzbMATHGoogle Scholar
  20. Mishura YS, Shevchenko GM (2012) Mixed stochastic differential equations with long-range dependence: existence, uniqueness and convergence of solutions. Comput Math Appl 64:3217–3227. arXiv:1112.2332 CrossRefzbMATHMathSciNetGoogle Scholar
  21. Samko SG, Kilbas AA, Marichev OI (1993) Fractional integrals and derivatives. Theory and applications. Gordon and Breach Science, New YorkGoogle Scholar
  22. Skorokhod AV (1965) Studies in the theory of random processes. Addison-Wesley, ReadingzbMATHGoogle Scholar
  23. Willinger W, Taqqu MS, Teverovsky V (1999) Stock market prices and long-range dependence. Finance and Stochastics 3(1):1–13CrossRefzbMATHMathSciNetGoogle Scholar
  24. Yamada T (1973) On a comparison theorem for solutions of stochastic differential equations and its applications. J Math Kyoto Univ 13:497–512zbMATHMathSciNetGoogle Scholar
  25. Zabczyk J (2000) Stochastic invariance and consistency of financial models. Atti Accad Naz Lincei, Cl Sci Fis Mat Nat, IX Ser, Rend Lincei, Mat Appl 11(2):67–80zbMATHMathSciNetGoogle Scholar
  26. Zähle M (1999) On the link between fractional and stochastic calculus. In: Grauel H, Gundlach M (eds) Stochastic dynamics. Springer, New York, pp 305–325CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Alexander Melnikov
    • 1
  • Yuliya Mishura
    • 2
  • Georgiy Shevchenko
    • 2
  1. 1.Department of Mathematical and Statistical SciencesUniversity of AlbertaEdmontonCanada
  2. 2.Faculty of Mechanics and Mathematics, Department of Probability, Statistics and Actuarial MathematicsKyiv National Taras Shevchenko UniversityKyivUkraine

Personalised recommendations